| Model Number |
PCB00 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that there was a loading error with the preloaded intraocular lens (model pcb00).Reportedly, the lens touched the patient's operative eye but did not eject from the cartridge.No vitrectomy was performed.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 10/9/2018.Device returned to manufacturer: yes.The pcb00 preloaded system was received at the manufacturing site for evaluation.The plunger push rod component was observed in a fully advanced position.The cartridge component was observed correctly engaged into lower body of the pcb00 unit.Visual inspection using magnification was performed.The lens was observed stuck at the cartridge tube.The push rod tip overrides the lens.The reported issue was verified.There is no evidence to suggest that the complaint sample was affected by the manufacturing process.No product deficiency was identified.The manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.